MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 126035
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Extubate (2402)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had incorrect component.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had incorrect component.Additional information received indicating that the patient was re-intubated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.Visual examination shows that only the catheter was returned.Examination of the tracheal cuff body shows that there is a clean cut slit in the main body of the cuff.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8039266
Report Number8020889-2018-00098
Device Sequence Number11144490
Product Code BTS
UDI-Device Identifier30884522028954
UDI-Public30884522028954
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number126035
Device Catalogue Number126035
Device Lot Number201611629X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer10/26/2018
11/14/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date11/20/2018
12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;